# SDR DHL2001712002

- Difficulty date: January 21, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Leaking
- Location: Oxygen Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

O2 PSI DROPPED FROM 1450 TO 200 DURING CRUISE FLIGHT.  SERVICED CREW O2 FROM 200 PSI TO 1750 PSI.  PERFORMED LEAK CHECK AND FOUND A LEAKING FITTING IN E&E BAY.  TIGHTENED AND LEAK CHECKED GOOD IAW MM 12-15-11.  OK TO CONTINUE.
